# SDR IXXA20240407020

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 93,000 hours, 12,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 38203
- Condition: Dislodged
- Location: Nr 5
- Part time: 93,000 hours, 12,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT (ATN3498) LINE MAINTENANCE REPORTED, #5 INTERTIAL REEL DISLOGED FROM POSITION.DEFERRAL MAINTENANCE ITEM-50723 INITIATED PER ATI MEL 25-61-01-01. REPAIR DUE 13 APRIL 2024. #5 DESCENT DEVICE REMOVED AND REPLACED.  NO ADDITIONAL SYSTEM FAULTS NOTED. DEFERRAL MAINTENANCE ITEM 50723 CLEARED.
